# SDR COMA0260737

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 12,801 hours, 13,020 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: TO
- Nature of condition: J, E
- Precautionary procedure: C

## Discrepancy

FLIGHT 5511 LEFT ENGINE VIB MESSAGE.COULD NOT DUPLICATE. NO VIB LOGGED IN MDC.
